Quadratic forms and four partition functions modulo 3

Files in This Item:
File Description SizeFormat 
4part6.pdf133.04 kBAdobe PDFDownload
Title: Quadratic forms and four partition functions modulo 3
Authors: Lovejoy, Jeremy
Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7829
Date: Feb-2011
Abstract: Recently, Andrews, Hirschhorn and Sellers have proven congruences modulo 3 for four types of partitions using elementary series manipulations. In this paper, we generalize their congruences using arithmetic properties of certain quadratic forms.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: De Gruyter
Journal: Integers
Volume: 11
Issue: A4
Start page: 47
End page: 53
Keywords: PartitionsCongruencesCongruential restrictions
DOI: 10.1515/integ.2011.004
Language: en
Status of Item: Peer reviewed
metadata.dc.date.available: 2016-08-23T14:01:26Z
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.